Open Access
Translator Disclaimer
December, 1984 Asymptotic Normality for a General Class of Statistical Functions and Applications to Measures of Spread
Paul Janssen, Robert Serfling, Noel Veraverbeke
Ann. Statist. 12(4): 1369-1379 (December, 1984). DOI: 10.1214/aos/1176346797

Abstract

A general class of statistical functionals is introduced and the asymptotic normality of the corresponding estimators is established. Included are certain measures of spread, proposed by Bickel and Lehmann (1979), for which the asymptotic distribution theory has been an open problem. The proofs involve some new results, of independent interest, for empirical and quantile processes.

Citation

Download Citation

Paul Janssen. Robert Serfling. Noel Veraverbeke. "Asymptotic Normality for a General Class of Statistical Functions and Applications to Measures of Spread." Ann. Statist. 12 (4) 1369 - 1379, December, 1984. https://doi.org/10.1214/aos/1176346797

Information

Published: December, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0554.62014
MathSciNet: MR760694
Digital Object Identifier: 10.1214/aos/1176346797

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 4 • December, 1984
Back to Top